# SDR ASAA2018040824156

- Difficulty date: April 8, 2018
- Submitted: April 10, 2018
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 15,026 hours, 5,026 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Temp System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP LIGHT TURNS ON AFTER DOING A MASTER CAUTION RECALL THE ZONE TEMP LIGHT WILL RESET. GROUNDED - YES. CONFIRMED FAULT. CABIN ZONE TEMP LIGHTS ILLUMINATE DURING MASTER CAUTION RECALL. PERFORMED NR 1 AND NR 2 CABIN TEMP CONTROLLER BITE REF FIM 21-61. NR 1 OPS NORMAL. NR 2 HAS TRIM VALVE FLT DECK FAULT. FAULT CLEARED AFTER RESET. RUN PACKS. NO FAULTS. NO HISTORY IN THE PAST 30 DAYS. THIS CLEARS MEL 21-21F.
